# SDR CA990202002

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360EB
- Propeller: Mcauly 3AF34C503
- System (JASC): 2140 · Heating System
- Part: Vibrator
- Part number: 14E001
- Condition: Failed
- Location: Heater
- Component: Janitrol, B3040
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, B, H

## Discrepancy

(CAN) CABIN HEATER STARTED BACKFIRING AND PILOT SMELLED ODOR.  HEATER TURNED OFF.  BANGING AND ODOR STOPPED.  HEATER REMOVED AND IGNITION FOUND INTERMITTENT.  VIBRATOR REPLACED.
